# SDR UALA2013061404129

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 35,792 hours, 15,786 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screw
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND FASTENER PROTRUDING FROM CENTER WING-TO-BODY FAIRING JUST FORWARD OF EXTERNAL AC PANEL.  SCREW MISSING.  TAPE OVER MISSING FASTENER IAW AMM 53-35-00-601 FOR 10C. PANEL NR 197AR.
